| Model Number |
1516-40-614 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); No Code Available (3191)
| Date of Event |
10/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon revised loose attune tray (b)(6) 2019 - replaced with stemmed tibia and captured in (b)(4).It was also reported that the patient is miserable wanted all components removed.They planned a tc3 rp.Femoral component in too much valgus.Patella, femur, poly and tibia were removed.Tc3 cp - result less valgus - balnced well, patella tracked well.There was a surgical delay of 80 mins.Doi: (b)(6) 2019 (tibial tray, insert and pressfit stem); (b)(6) 2018 (patella and femoral); dor: (b)(6) 2019; left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: update 10-mar-2021: the investigation was re-opened upon receipt of additional information.No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.